Journal of the Mathematical Society of Japan

On elliptic modular surfaces

Tetsuji SHIODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 24, Number 1 (1972), 20-59.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1259849853

Digital Object Identifier
doi:10.2969/jmsj/02410020

Mathematical Reviews number (MathSciNet)
MR0429918

Zentralblatt MATH identifier
0226.14013

Subjects
Primary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}
Secondary: 10D20 32J15: Compact surfaces

Citation

SHIODA, Tetsuji. On elliptic modular surfaces. J. Math. Soc. Japan 24 (1972), no. 1, 20--59. doi:10.2969/jmsj/02410020. http://projecteuclid.org/euclid.jmsj/1259849853.


Export citation